# SDR FDEA202307191287

- Difficulty date: July 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777100000800
- Part serial: TS1310
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT EXISTING REPAIR FOUND ON LH #3 SPOILER CENTER HINGE ARM COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:EA#6-5750-T0370230, TITLE: WING - FLIGHT SURFACES - SPOILER ASSY - SPOILER CENTER   HINGE ARM REPAIR PER AIRBUS R577-70705 ISSUE G, THIS REPAIR IS CLASSIFIED AS A MAJOR   CATEGORY B REPAIR. RAISED NEW RDR FOR TRACKING REQUIREMENT. "MAJOR REPAIR"
